Nonparametric quasi-likelihood

Muller, Hans-Georg, Mueller, Hans-Georg, Chiou, Jeng-Min, Müller, Hans-Georg . The Annals of Statistics 1999. 27 (1) :36-64

Locate this article in:

Bibtex

@article{CIS-153439,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Chiou, Jeng-Min and Müller, Hans-Georg},
  Title = {Nonparametric quasi-likelihood},
  Journal = {The Annals of Statistics},
  Volume = {27},
  Number = {1},
  Year = {1999},
  Pages = {36--64},
  Keywords = {Efficiency, Smoothing, Deviance, Variance function, Pseudo-likelihood, 62G07 (MSC1991), 62G10 (MSC1991), Bandwidth selection, 62J12 (MSC1991), Extended quasi-likelihood, semiparametric modeling}
}

Similar articles